Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Neumann eigenvalue estimate on a compact Riemannian manifold


Author: Roger Chen
Journal: Proc. Amer. Math. Soc. 108 (1990), 961-970
MSC: Primary 58G25; Secondary 35P15
MathSciNet review: 993745
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In their article, P. Li and S. T. Yau give a lower bound of the first Neumann eigenvalue in terms of geometrical invariants for a compact Riemannian manifold with convex boundary. The purpose of this paper is to generalize their result to a compact Riemannian manifold with possibly nonconvex boundary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G25, 35P15

Retrieve articles in all journals with MSC: 58G25, 35P15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-0993745-X
Article copyright: © Copyright 1990 American Mathematical Society